not feeling to good

I started my meds of 50 levo on wednesday and felt fine but by friday I was suffering headaches and upset stomach just wondering if these are normal side affects. I have been away for a few days when I returned today I have received a letter from gp asking me to make a routine appointment regarding blood test. I think she was only testing for antibodies anyway I see her tomorrow so should sort it then

4 Replies

  • Ann, it usually takes 7/10 days to feel any improvement but headaches and upset stomach in the first few days aren't uncommon as your body gets used to the hormone it has been lacking.

    Take your Levothyroxine after your blood test tomorrow in case your GP tests thyroid function in addition to antibodies as a recent dose will give a false low TSH.

  • ok thanks clutter I am actually going for results tomorrow gp wanted to do the test as the previous one was done by blue horizon which showed antibodies

  • Don't take any levothyroxine until after your blood test as it will skew the results.

  • Sometimes fillers in different brands of levo cause a reaction in some. You could drop down to 25 mcgs. for a while and then try 50 again, perhaps your body will adjust. If it continues, ask your doctor for a different brand and when you find one you adapt to, make sure you remain with that brand.

You may also like...